Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 15, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 9, 2017, 7:56 PM CDT for Pembina County, Walsh County, North Dakota; 4 counties in Minnesota. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2017, 7:56 PM CDT (00:56 UTC)
- Expired
- Jun 9, 2017, 9:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 90.0 mph
Counties Kittson County, MN, Marshall County, MN, Polk County, MN, Roseau County, MN, Pembina County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 114 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 8:00 PM CDT | TSTM WND DMG | 4 E Grafton, ND | MULTIPLE TREES HAVE BEEN DOWNED. |
| Jun 9, 8:00 PM CDT | TSTM WND GST 72 | 4 Ne Grafton, ND | DAVIS MEASUREMENT. |
| Jun 9, 8:00 PM CDT | TSTM WND GST 72 | 4 Ne Grafton, ND | NDAWN MEASUREMENT. |
| Jun 9, 8:10 PM CDT | TSTM WND GST 95 | 8 Ene Grafton, ND | NUMEROUS LARGE POPLAR, ASH, AND COTTONWOOD TREES WERE SNAPPED OR BLOWN DOWN IN SHELTER BELTS AND FARMSTEADS ACROSS ST. ANDREWS AND NORTHERN ACTON TOWNSHIPS. PEAK WINDS ESTIMATED FROM 85 TO 95 MPH OVER A SEVERAL MILE WIDE PATH. |
| Jun 9, 8:45 PM CDT | HAIL 0.25 | Stephen, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 4:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.9 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2061 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
225
WUUS53 KFGF 100056
SVRFGF
MNC069-089-119-135-NDC067-099-100200-
/O.NEW.KFGF.SV.W.0015.170610T0056Z-170610T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
756 PM CDT FRI JUN 9 2017
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Western Marshall County in northwestern Minnesota...
North central Polk County in northwestern Minnesota...
Southern Kittson County in northwestern Minnesota...
Southwestern Roseau County in northwestern Minnesota...
Northeastern Walsh County in northeastern North Dakota...
Southeastern Pembina County in northeastern North Dakota...
* Until 900 PM CDT.
* At 755 PM CDT, a severe thunderstorm was located near Herrick, or
10 miles northeast of Grafton, moving east at 40 mph.
This is a very dangerous storm.
HAZARD...90 mph wind gusts and ping pong ball size hail.
SOURCE...Public.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be heavily damaged or destroyed. Homes and
businesses will have substantial roof and window damage.
Expect extensive tree damage and power outages.
* This severe thunderstorm will be near...
Drayton and Herrick around 800 PM CDT.
Robbin around 805 PM CDT.
Donaldson around 820 PM CDT.
Stephen around 825 PM CDT.
Argyle around 835 PM CDT.
This includes Interstate 29 between mile markers 164 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4863 9613 4798 9664 4844 9763 4874 9730
TIME...MOT...LOC 0055Z 288DEG 33KT 4855 9729
HAIL...1.50IN
WIND...90MPH
$$
Knutsvig2 follow-up statements
275
WWUS53 KFGF 100110
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
810 PM CDT FRI JUN 9 2017
MNC069-089-119-135-NDC067-099-100200-
/O.CON.KFGF.SV.W.0015.000000T0000Z-170610T0200Z/
Marshall MN-Polk MN-Kittson MN-Roseau MN-Walsh ND-Pembina ND-
810 PM CDT FRI JUN 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN MARSHALL...NORTH CENTRAL POLK...SOUTHERN KITTSON...
SOUTHWESTERN ROSEAU...NORTHEASTERN WALSH AND SOUTHEASTERN PEMBINA
COUNTIES...
At 809 PM CDT, a severe thunderstorm was located near Drayton, or 13
miles northeast of Grafton, moving east at 35 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and ping pong ball size hail.
SOURCE...Public.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
This severe storm will be near...
Donaldson around 825 PM CDT.
Stephen around 830 PM CDT.
Argyle around 840 PM CDT.
Florian and Englund around 850 PM CDT.
Old Mill State Park around 900 PM CDT.
This includes Interstate 29 between mile markers 173 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4861 9615 4806 9659 4844 9735 4864 9720
TIME...MOT...LOC 0109Z 288DEG 30KT 4851 9714
HAIL...1.50IN
WIND...80MPH
$$
Knutsvig841
WWUS53 KFGF 100136
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
836 PM CDT FRI JUN 9 2017
MNC119-NDC067-099-100146-
/O.CAN.KFGF.SV.W.0015.000000T0000Z-170610T0200Z/
Polk MN-Walsh ND-Pembina ND-
836 PM CDT FRI JUN 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL POLK...
NORTHEASTERN WALSH AND SOUTHEASTERN PEMBINA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CDT for
northwestern Minnesota.
LAT...LON 4861 9615 4817 9651 4817 9655 4839 9707
4861 9703
TIME...MOT...LOC 0136Z 287DEG 30KT 4844 9682
$$
MNC069-089-135-100200-
/O.CON.KFGF.SV.W.0015.000000T0000Z-170610T0200Z/
Marshall MN-Kittson MN-Roseau MN-
836 PM CDT FRI JUN 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN MARSHALL...SOUTHEASTERN KITTSON AND SOUTHWESTERN ROSEAU
COUNTIES...
At 836 PM CDT, a severe thunderstorm was located over Stephen, or 26
miles east of Grafton, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe storm will be near...
Florian and Englund around 850 PM CDT.
Old Mill State Park around 900 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4861 9615 4817 9651 4817 9655 4839 9707
4861 9703
TIME...MOT...LOC 0136Z 287DEG 30KT 4844 9682
HAIL...1.00IN
WIND...70MPH
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:00 PM CDT, 56 minutes earlier.
Area forecast discussion, Jun 9, 7:00 PM CDT, 56 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 700 PM CDT Fri Jun 9 2017 .UPDATE... Issued at 658 PM CDT Fri Jun 9 2017 No changes other than tweeks to current wx. Severe weather threat continues in watch box...several right movers...one in Cavalier county and watching severe storms from Rugby area move east. && .SHORT TERM...(This evening through Saturday) Issued at 321 PM CDT Fri Jun 9 2017 Severe thunderstorm chances tonight will be the main challenge for the period. Water vapor loop shows upper ridging into the Northern Plains, starting to transition over to southwesterly flow aloft as a large trough digs into the Pacific Northwest. Main shortwave with the upper trough is lifting north into Canada, but sat loops show signs of another weaker shortwave lifting northeastward from WY. Surface low pressure is centered over western ND, with some cumulus starting to get going on the east side of it along the Missouri Valley. So far the SPC mesoanalysis page shows surface and mixed layer instability to still be well capped, with some elevated showers and storms moving across our northern counties and southern Canada. Think the cap will start to dissipate in the next few hours, and CAMs show some stronger storms developing across north central ND near the Canadian border around the 23 to 00Z time frame. Still some variation as to how far south these storms build, but with the strong cap think that most of the early activity will be along and north of highway 2. Deep layer bulk shear is around 40-50 kts, and with winds backing in the lower levels some supercells will be possible with the first round of convection. The SPC storm scale ensemble of opportunity has some 20-30 percent probabilities of over 100 m2/s2 updraft helicity, so think rotating storms are probable. Dew point depressions are rather high and LCL heights will not be super favorable for tornadoes, but they cannot be completely ruled out and very large hail will be possible. After that first round moves east during the late evening, many of the high resolution models bring a second round in from the west after midnight with the cold front. Some of the models have pretty strong cells arriving during the 08Z to 13Z time frame early tomorrow morning, and there will still be around 2500 J/kg of MU CAPE along with 40 to 50 kts of deep layer bulk shear. So a second round of severe is possible late tonight into early morning. There is still a lot of uncertainty as to where exactly the second round will track, but highest shear and instability values are mostly north of the I-94 corridor. Tomorrow, after the second round of convection blows through there will be a few lingering showers or storms mainly across the north, but otherwise a bit more cool and quiet on the backside of the surface trough axis. Temps will be knocked back a few degrees but will still be fairly warm in the 80s to low 90s except in the far north where more clouds and precip will be hanging around. .LONG TERM...(Saturday night through Friday) Issued at 321 PM CDT Fri Jun 9 2017 Sunday and Monday...Southwesterly flow aloft will keep things fairly active across the region, but models are in pretty good agreement on the next shortwave remaining mostly to our south over SD into central MN. The southern counties could see some storms from this shortwave late Saturday night into Sunday, but the best instability will be well to our south. Will continue to keep high chance POPs going but will leave out any mention of severe. Sunday night should remain fairly quiet but another shortwave approaching from the southwest late Monday could bring some precip over our far south by late afternoon. Temperatures for the end of the weekend and early next week will be near to slightly above seasonal averages. Tuesday through Friday...The active pattern will continue for at least the first half of the upcoming week. Tue will feature an upper low lurking over the Northern Rockies with the northern plains in southwest flow sandwiched between this low and an upper midwest ridge. At the surface, strong low pressure complex will likely move right through the forecast area during the day Tue with a warm and cold frontal boundary providing opportunities for convective activity. Wed would feature more of a cold pool setup as stacked system heads toward western Ontario. Thu and Fri have the best chance for dry weather for most if not all of this time frame. The above average temperatures will continue on Tue and Wed before dropping back into the more average 70s on Thu/Fri. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 658 PM CDT Fri Jun 9 2017 VFR outside of thunderstorms where vsby/wind/cigs will be highly variable. Best risk of strong storms this eve DVL, GFK. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...Riddle SHORT TERM...JR LONG TERM...JR/WJB AVIATION...Riddle
Hazardous weather outlook, Jun 9, 12:25 PM CDT, 7 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 1225 PM CDT Fri Jun 9 2017 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-101300- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 1225 PM CDT Fri Jun 9 2017 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight Two rounds of severe storms are possible. The first round will be this evening with scattered severe storms along and north of highway 2. Significant hail greater than 2 inches is the main threat, along with damaging wind up to 75 mph, an isolated tornado, and excessive rainfall. Round 2 is less certain, but confidence is increasing for activity to move into eastern North Dakota sometime after 4am. The risk area for this round is anywhere along and north of Interstate 94. The main threat will be damaging winds, potentially greater than 75 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Periods of thunderstorms are possible throughout this period. The best chance for widespread convective activity and severe storms is Monday night into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected this evening, and potentially again during the early Saturday morning hours.
In the hours before
Local storm report, Jun 9, 7:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
726 PM CDT FRI JUN 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TORNADO 2 W HARLOW 48.16N 99.56W
06/09/2017 BENSON ND STORM CHASER
BRIEF TOUCHDOWN NOTED WEST OF HARLOW.
&&
GGUSTLocal storm report, Jun 9, 7:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
735 PM CDT FRI JUN 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 4 NE BAKER 48.20N 99.59W
06/09/2017 E70 MPH BENSON ND STORM CHASER
LARGE PINE TREE BLOWN DOWN.
&&
GGUSTLocal storm report, Jun 9, 7:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
739 PM CDT FRI JUN 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND GST 1 N BAKER 48.18N 99.65W
06/09/2017 M56 MPH BENSON ND MESONET
PEAK WINDS MEASURED AT THE BAKER NDAWN.
&&
GGUSTLocal storm report, Jun 9, 7:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
740 PM CDT FRI JUN 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 1 W LEEDS 48.29N 99.46W
06/09/2017 E0.88 INCH BENSON ND FIRE DEPT/RESCUE
HAIL COVERING THE GROUND, RANGING FROM PEA TO NICKEL
SIZE, ALSO REPORTED SEEING WALL CLOUD TO THE SOUTH FROM
THAT POINT AROUND 0730 PM CDT
&&
BPLocal storm report, Jun 9, 7:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
743 PM CDT FRI JUN 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND GST 6 W CRYSTAL 48.60N 97.80W
06/09/2017 M94 MPH PEMBINA ND MESONET
PEAK WINDS MEASURED AT A PERSONAL WEATHER STATION.
&&
GGUSTLocal storm report, Jun 9, 7:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
746 PM CDT FRI JUN 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 1 S ST. THOMAS 48.61N 97.45W
06/09/2017 E70 MPH PEMBINA ND TRAINED SPOTTER
VERY STRONG WINDS AND VERY HEAVY RAIN WITH DIME TO NICKEL
SIZED HAIL.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Tornado Warning | FGF | Benson | 24 min |
| Jun 9, 7:08 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina, Walsh | 52 min |
| Jun 9, 7:29 PM CDT | Tornado Warning | FGF | Benson, Ramsey | 46 min |
| Jun 9, 8:15 PM CDT | Tornado Warning | FGF | Nelson, Ramsey, Walsh | 45 min |
| Jun 9, 8:16 PM CDT | Tornado Warning | FGF | Eddy, Nelson | 44 min |
| Jun 9, 8:38 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Nelson | 38 min |
| Jun 9, 8:58 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Walsh | 15 min |
| Jun 9, 9:00 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Griggs, Steele | 60 min |
| Jun 9, 9:31 PM CDT | Tornado Warning | FGF | Barnes, Griggs, Steele | 29 min |
| Jun 9, 9:45 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Ransom | 60 min |
| Jun 9, 10:03 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Steele, Traill | 34 min |
| Jun 9, 10:45 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass | 36 min |
| Jun 9, 11:01 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 44 min |
| Jun 9, 11:15 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 31 min |
| Jun 10, 3:42 AM CDT | Special Weather Statement | FGF | Griggs | 48 min |
| Jun 10, 4:08 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Steele, Traill | 37 min |
| Jun 10, 4:45 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele, Traill | 32 min |
| Jun 10, 5:01 AM CDT | Special Weather Statement | FGF | Benson, Eddy | 29 min |
| Jun 10, 5:40 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Eddy, Grand Forks, Nelson, Ramsey and 2 more | 50 min |
| Jun 10, 6:07 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Grand Forks, Nelson, Pembina, Walsh | 38 min |
| Jun 10, 6:42 AM CDT | Special Weather Statement | FGF | Grand Forks | 33 min |
| Jun 10, 6:49 AM CDT | Special Weather Statement | FGF | Nelson | 41 min |
| Jun 10, 7:26 AM CDT | Special Weather Statement | FGF | Grand Forks | 49 min |
| Jun 9, 9:00 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Roseau | 60 min |
| Jun 9, 9:59 PM CDT | Special Weather Statement | FGF | Marshall | 46 min |
| Jun 9, 11:35 PM CDT | Special Weather Statement | FGF | Hubbard | 25 min |
| Jun 9, 11:48 PM CDT | Special Weather Statement | FGF | Becker, Clay, Mahnomen, Norman | 57 min |
| Jun 10, 12:30 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Mahnomen, Norman | 30 min |
| Jun 10, 12:59 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Mahnomen | 46 min |
| Jun 10, 1:40 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Hubbard | 46 min |
| Jun 10, 8:15 AM CDT | Special Weather Statement | FGF | Marshall | 60 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2017Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.